# SDR HNAA2015012000025

- Difficulty date: January 20, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 63,575 hours, 71,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT KNEE SIN IS INOPERATIVE AT ROWS 1DF AND 4DF.  REMOVED LENS COVER, R & R BULBS.  OPS CHECKED GOOD. REINSTALLED LENS COVER.
